# SDR AAL2002F00015

- Difficulty date: August 1, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 34,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR JAMB BEAM.  FOUND CORROSION ON DOOR JAMB BEAM FROM STA. 1155 TO 1212, REPLACED-OUT OF LIMITS.  INSTALLED DOOR JAMB BEAM IAW AARD.
